Alert archive / Indiana / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 134, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Jul 2, 2011, 6:23 PM EDT for 4 counties in Indiana. It was in force for 52 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 2, 2011, 6:23 PM EDT (22:23 UTC)
- Expired
- Jul 2, 2011, 7:15 PM EDT
- In force
- 52 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Hail
- 0.5 in
- Wind
- 60.0 mph
Counties Elkhart County, IN, Kosciusko County, IN, Noble County, IN, Whitley County, IN
The radar
The Northern Indiana radar (KIWX), 4 km from the middle of the area, began a volume at 22:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 2, 6:40 PM EDT | TSTM WND DMG | 2 Nne Oswego, IN | HEALTHY 12 TO 18 INCH DIAMETER TREE DOWN AT INTERSECTION OF CR 400 E AND 750 N. |
| Jul 2, 6:51 PM EDT | TSTM WND DMG | 1 Ene Milford, IN | LARGE FARM FIELD IRRIGATION SYSTEM TWISTED AND OVERTURNED. |
| Jul 2, 6:56 PM EDT | HAIL 0.25 | Etna Green, IN | |
| Jul 2, 6:57 PM EDT | TSTM WND GST 57 | 2 N North Webster, IN | MEASURED AT NATIONAL WEATHER SERVICE OFFICE. |
| Jul 2, 7:01 PM EDT | HAIL 0.5 | Warsaw, IN | 1 MILE SOUTH OF THE COURTHOUSE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 2, 2:24 PM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 10.4 hours before the alert went out and 242 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3122 J/kg
- Mixed-layer CIN
- -89 J/kg
- Mixed-layer LCL
- 648 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- -15 m²/s²
- 0-3 km storm-relative helicity
- -18 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
670
WUUS53 KIWX 022223
SVRIWX
INC039-085-113-183-022315-
/O.NEW.KIWX.SV.W.0134.110702T2223Z-110702T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
623 PM EDT SAT JUL 2 2011
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN WHITLEY COUNTY IN NORTHEAST INDIANA...
NORTHERN KOSCIUSKO COUNTY IN NORTH CENTRAL INDIANA...
WESTERN NOBLE COUNTY IN NORTHEAST INDIANA...
SOUTHEASTERN ELKHART COUNTY IN NORTH CENTRAL INDIANA...
* UNTIL 715 PM EDT
* AT 621 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE SEVERE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEW PARIS TO 5 MILES WEST OF MILFORD TO 15 MILES
WEST OF WARSAW...AND MOVING EAST AT 35 MPH.
* LOCATIONS IN THE PATH OF SEVERE THUNDERSTORMS INCLUDE...
MILLERSBURG AND MILFORD...
SYRACUSE...
WARSAW AND LIGONIER...
NORTH WEBSTER...
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE ETNA
GREEN...HOFFMAN LAKE...ATWOOD...CLUNETTE...DEWART LAKE...OAKWOOD
PARK...LEESBURG...LAKE WAWASEE...OSWEGO...MONOQUET...LITTLE CHAPMAN
LAKE AND BIG CHAPMAN LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO AND DAMAGING WINDS IN EXCESS OF 60 MPH...CONTINUOUS
CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS LINE OF SEVERE
THUNDERSTORMS. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES
NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
IF ON OR NEAR LAKE WAWASEE OR LAKE TIPPECANOE...GET OUT OF THE WATER
AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN
STRIKE OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO
SAFE SHELTER NOW. DON'T BE CAUGHT ON THE WATER IN A THUNDERSTORM!
&&
LAT...LON 4153 8534 4131 8554 4123 8566 4124 8607
4130 8606 4129 8596 4144 8589 4153 8583
TIME...MOT...LOC 2222Z 275DEG 30KT 4152 8578 4141 8594
4131 8610
WIND...HAIL 60MPH <.50IN
$$
JCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 2:17 PM EDT, 4 hours 6 minutes earlier.
Area forecast discussion, Jul 2, 2:17 PM EDT, 4 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 217 PM EDT SAT JUL 2 2011 .SHORT TERM...THIS AFTERNOON THROUGH SUNDAY NIGHT MAIN CONCERN CONTINUES TO BE POTENTIAL FOR ISO/SCT STRONG/SEVERE CONVECTION THIS AFTN AND EVE AS A SFC TROUGH PIVOTS THROUGH THE FA IN RESPONSE TO SUBTLE HEIGHT FALLS ACROSS THE GREAT LAKES AS RIDGE FLATTENS. THIS WEAK SFC TROUGH...JUST NW OF THE FA AS OF 18Z...WILL LIKELY WORK INTO NORTHWEST INDIANA AND SW LOWER MI 19-21Z AND SEWD FROM THERE 21-03Z. ALSO OF NOTE IS A LAKE BREEZE NOW SITUATED JUST NW OF SBN. THESE FEATURES SHOULD BE ENOUGH TO OVERCOME A WEAK CAP IN THE 900-800 HPA LAYER...SUPPORTING AT LEAST ISO/SCT CONVECTION LATER THIS AFTN AND EARLY THIS EVENING. RELATIVELY STEEP LAPSE RATES...MOISTURE POOLING ALONG/AHEAD OF THE BOUNDARY / SFC THETA-E 360K AND SFC DEWPOINTS 74-76F...AND ABUNDANT SUNSHINE TODAY HAS SUPPORTED EXTREME INSTABILITY WITH SBCAPE VALUES NOW BTW 5000-6000 J/KG. THIS EXTREME INSTABILITY GIVES CREDENCE TO SPC SLIGHT RISK THIS AFTN EVEN WITHOUT ANY APPRECIABLE MID LVL FLOW/DEEP LAYER SHEAR. H8-H6 MID LEVEL DRY LAYER COMBINED WITH A WELL-MIXED DRY ADIABATIC BOUNDARY LAYER WILL FAVOR DOWNDRAFT MODULATED CONVECTION CAPABLE OF PRODUCING DAMAGING WINDS. ALSO...PLENTIFUL CAPE THROUGH THE HAIL GROWTH ZONE FAVOR AN ISO LARGE HAIL THREAT ESPECIALLY AT INITIATION WITH EL'S NEAR 50 KFT. USED A HRRR/SPC 4 KM FOR TIMING OF SCT CONVECTION...WITH BEST CHANCES FOR SCT CONVECTION BTW 19-22Z IN NW AND 22-02Z IN THE SE. NEGATIVE THETA-E ADVECTION IN THE WAKE OF THE AFOREMENTIONED SFC BOUNDARY WILL ALLOW FOR A DRY/COOLER/AND LESS HUMID SUNDAY AS WEAK NORTHERLY FLOW PREVAILS ON THE EASTERN FLANK OF ANY APPROACHING LOW LEVEL ANTICYCLONE. SHORTWAVE TROUGH...NOW INVOF WY/MT/ID PER AFTN WATER VAPOR...WILL PROGRESS QUICKLY EWD IN WESTERLIES UNDER A DEVELOPING HUDSON BAY UPPER LOW. THE BULK OF 12Z GUIDANCE TRACKS THIS FEATURE THROUGH THE REGION SUNDAY NIGHT. EXPECT ONLY AN INCREASE IN MID/UPPER LVL CLOUDINESS WITH THIS FEATURE LOCALLY GIVEN LOW LVL RIDGING IN PLACE AND BOUNDARY/INSTABILITY LOCKED UP OFF TO THE SOUTHWEST. && .LONG TERM... MONDAY THROUGH SATURDAY DOMINATE UPPER LEVEL RIDGE WILL SHIFT WEST OVER THE ROCKIES WITH ACTIVE NW FLOW CONTINUING OVER THE NORTHERN TIER. MAIN FRONTAL BOUNDARY WILL SETTLE SOUTH OF THE AREA WITH WEAK...BUT CONVECTIVELY MODIFIED IMPULSES EJECTING ESE OUT OF THE HIGH PLAINS AND FOLLOWING THIS BOUNDARY SOUTH. STRONGEST IMPULSE WILL ADVECT THROUGH THE FLOW ON TUE-WED...WITH A LL THETA-E SURGE EXPECTED AHEAD...SUPPORTING WARM FRONTAL PRECIP...FOLLOWED BY SFC COLD FRONT PRECIP CHANCES. OTHERWISE...GROWING MODEL CONSENSUS TOWARD A STRONGER HUDSON BAY NEGATIVE HEIGHT ANOMALY DAYS 5-7. THIS WOULD SUGGEST COOLER AND DRIER WEATHER AS THE BULK OF DEEP MOISTURE IS SHUNTED SW OF THE REGION...WITH COOLER/DRY NORTHERLY FLOW DOMINATING THROUGH THE PERIOD. THIS CERTAINLY IS A STRONG TREND IN ECMWF/GEM/GFS PROGS...ALTHOUGH UNCERTAINTY STILL VERY MUCH LOOMS PER THE DETAILS OF NE PAC FLOW AND ASSOCIATED SUBTLE SHORTWAVE IMPULSES. PREFERENCE IS TOWARD A CONSENSUS SOLUTION WHICH KEEP TEMPS AROUND CLIMO...WITH COOLEST CONDITIONS OVER ZONES CLOSEST TO LK MI. THIS ALSO INCLUDES A DRY FORECAST DAYS 5-7 WITH PARTLY TO MOSTLY SUNNY SKIES. MON-WED...NOT MUCH CHANGE IN THIS PERIOD. DID ADJUST POPS TUE NIGHT PER A THETA-E ADV REGIME WITH STEEPENING MID LEVEL LAPSE RATES. SHRA/TS ACTIVITY MAY ARRIVE SLIGHTLY EARLIER IN THE LATE TUE DAY PERIOD. BUT GIVEN THE PERIOD AND LOW CONFIDENCE...HAVE LEFT THE TUE DAYTIME PERIOD DRY. MOISTURE SURGE EXPECTED THROUGH WED AHEAD OF A SFC TROUGH...WITH AMPLE LL FORCING AND MOISTURE CONTINUED TO BE PROGGED IN THE PERIOD. GIVEN THE POTENTIAL FOR MCS TYPE CONVECTION...WILL HANG ON TO LOWER POPS SPREAD OVER A LONGER PERIOD UNTIL A BETTER HANDLE ON CONVECTIVE EVOLUTION AND TIMING CAN BE ASCERTAINED. HAVE PREFERRED TEMPS SLIGHTLY ABOVE NORMAL...BUT MUCH WARMER CONDITIONS ARE POSSIBLE ON WED IF SUBSTANTIAL INSOLATION IS SEEN. THUR-SAT...OPTED FOR A SOLUTION WITH SFC HIGH PRESSURE OVER THE GREAT LAKES...WHICH FITS THE HEIGHT PATTERN OF LATE /STRONGER SE CANADIAN NEG HEIGHT ANOMALY/. DRY CONDITIONS WILL REMAIN IN THE FORECAST DATABASE WITH TEMPS RIGHT AROUND CLIMO NUMBERS /HIGHS AROUND 80 AND LOWS IN THE LOW 60S TO UPPER 50S/. && .AVIATION... / 18Z TAFS / VFR CONDITIONS ARE MAINLY EXPECTED OUTSIDE OF ANY CONVECTION THIS AFTN/EVE. SFC TROUGH WILL SETTLE INTO THE AREA THIS AFTERNOON AND INTERACT WITH A VERY UNSTABLE AND WEAKLY CAPPED ENVIRONMENT. THE RESULT SHOULD BE SCATTERED CONVECTION...BOTH ALONG THE MAIN SFC TROUGH AND LAKE BREEZE ALREADY SHOWING UP JUST NORTH OF SBN. CONVECTIVE INITIATION IS EXPECTED TO TAKE PLACE BTW 19-21Z AROUND SBN...ORGANIZING AND MORPHING SEWD TOWARDS FWA BTW 21-01Z. LAKE SHADOW MAY FORCE CONVECTION SOUTH OF SBN SO CONTINUED WITH A VFR VCTS/CB MENTION FOR NOW. ADDED A MVFR TEMPO TSRA/3SM GROUP FROM 21-24Z AT FWA. AREAS OF VIS RESTRICTIONS POSSIBLE AROUND DAYBREAK TOMORROW...BEST CHANCES AT FWA CLOSER TO SINKING BOUNDARY AND MOIST BOUNDARY LAYER. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SHORT TERM...STEINWEDEL LONG TERM...JC AVIATION...STEINWEDEL
Hazardous weather outlook, Jul 2, 4:58 AM EDT, 13 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 458 AM EDT SAT JUL 2 2011 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-030900- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 458 AM EDT SAT JUL 2 2011 /358 AM CDT SAT JUL 2 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED...MAINLY THIS AFTERNOON AND EVENING. WHILE WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...STRONG TO ISOLATED SEVERE STORMS WILL BE POSSIBLE WITH LOCALLY DAMAGING WINDS AND HEAVY RAINFALL. IN ADDITION TO THE THREAT FOR THUNDERSTORMS...AFTERNOON TEMPERATURES IN THE 90 TO 93 DEGREE RANGE COMBINED WITH INCREASING HUMIDITY WILL ALLOW FOR HEAT INDEX VALES TO REACH 95 TO 100 DEGREES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS ARE AGAIN POSSIBLE TUESDAY NIGHT THROUGH WEDNESDAY NIGHT. HEAVY RAINFALL WILL BE POSSIBLE WITH THE THUNDERSTORMS NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND EVENING. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-030900- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 458 AM EDT SAT JUL 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH LATE AFTERNOON WITH THE POTENTIAL FOR WIND GUSTS TO 50 KNOTS IN ISOLATED SEVERE STORMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS ARE AGAIN POSSIBLE TUESDAY NIGHT THROUGH WEDNESDAY NIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
In the hours before
Local storm report, Jul 2, 5:54 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
554 PM EDT SAT JUL 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM HAIL SOUTH BEND 41.68N 86.25W
07/02/2011 M0.50 INCH ST. JOSEPH IN TRAINED SPOTTER
&&
EVENT NUMBER IWX1101107
SCLocal storm report, Jul 2, 5:59 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
559 PM EDT SAT JUL 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0537 PM HAIL CASSOPOLIS 41.91N 86.01W
07/02/2011 M1.00 INCH CASS MI LAW ENFORCEMENT
TIME ESTIMATED BY RADAR.
&&
EVENT NUMBER IWX1101108
BENTLEYLocal storm report, Jul 2, 6:11 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
611 PM EDT SAT JUL 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0537 PM HAIL CASSOPOLIS 41.91N 86.01W
07/02/2011 E1.00 INCH CASS MI TRAINED SPOTTER
HAIL RANGING IN SIZE FROM DIME SIZED TO QUARTER SIZED.
&&
EVENT NUMBER IWX1101109
NDMLocal storm report, Jul 2, 6:20 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
620 PM EDT SAT JUL 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM TSTM WND GST BREMEN 41.45N 86.15W
07/02/2011 M46 MPH MARSHALL IN MESONET
&&
EVENT NUMBER IWX1101110
BENTLEYLocal storm report, Jul 2, 6:22 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
622 PM EDT SAT JUL 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0611 PM HAIL 1 S WHITE PIGEON 41.78N 85.64W
07/02/2011 M1.00 INCH ST. JOSEPH MI AMATEUR RADIO
&&
EVENT NUMBER IWX1101111
SCLocal storm report, Jul 2, 6:23 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
623 PM EDT SAT JUL 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM HAIL 4 NE NORTH JUDSON 41.26N 86.72W
07/02/2011 E0.50 INCH STARKE IN TRAINED SPOTTER
&&
EVENT NUMBER IWX1101112
NDMThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 4:48 PM EDT | Severe Thunderstorm Warning | IWX | LaPorte, Saint Joseph | 57 min |
| Jul 2, 5:28 PM EDT | Severe Thunderstorm Warning | IWX | LaPorte, Marshall, Saint Joseph, Starke | 62 min |
| Jul 2, 5:36 PM EDT | Severe Thunderstorm Warning | IWX | Elkhart, LaGrange | 54 min |
| Jul 2, 5:41 PM EDT | Severe Thunderstorm Warning | IWX | LaPorte, Pulaski, Starke | 51 min |
| Jul 2, 5:55 PM EDT | Severe Thunderstorm Warning | IWX | Elkhart, Kosciusko, Marshall, Saint Joseph | 65 min |
| Jul 2, 5:56 PM EDT | Areal Flood Advisory | IWX | LaPorte, Marshall, Saint Joseph, Starke | 3 hr |
| Jul 2, 6:08 PM EDT | Severe Thunderstorm Warning | IWX | Elkhart, LaGrange | 55 min |
| Jul 2, 6:15 PM EDT | Severe Thunderstorm Warning | IWX | Fulton, Marshall, Pulaski, Starke | 60 min |
| Jul 2, 6:18 PM EDT | Areal Flood Advisory | IWX | Elkhart, LaGrange | 3 hr |
| Jul 2, 6:44 PM EDT | Tornado Warning | IWX | Pulaski | 46 min |
| Jul 2, 6:46 PM EDT | Severe Thunderstorm Warning | IWX | Pulaski, White | 59 min |
| Jul 2, 6:53 PM EDT | Severe Thunderstorm Warning | IWX | Cass, Fulton, Kosciusko, Marshall, Miami, Pulaski and 2 more | 67 min |
| Jul 2, 7:00 PM EDT | Severe Thunderstorm Warning | IWX | Allen, DeKalb, Noble, Whitley | 60 min |
| Jul 2, 7:35 PM EDT | Severe Thunderstorm Warning | IWX | White | 40 min |
| Jul 2, 7:43 PM EDT | Severe Thunderstorm Warning | IWX | Pulaski, White | 47 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.